Items where Subject is "Mathematical Science"

Group by: Creators | Item Type
Jump to: Article
Number of items at this level: 4.

Article

., Tuaneh,G. L. and ., Ntul,A. E. (2025) Modelling Interest Rate Return in Nigeria: The Asymmetric Power Autoregressive Conditional Heteroscedasticity. Asian Journal of Probability and Statistics, 27 (3). pp. 106-114. ISSN 2582-0230

C.A., Awogbemi and A.S., Johnson and J., Daniel and A.K., Ilori, and H., Alilu and M.S., Omotayo-Tomo and B.I., Okafor and B.P., Huleji and I., Muhammed and V.B., Paul and A.O., Adejumo (2025) Analyzing Nigeria Monthly Consumer Price Index Using the ARIMA Model. Asian Research Journal of Mathematics, 21 (1). pp. 1-8. ISSN 2456-477X

Sarker, Sree Pradip Kumer and Alam, Md. Mahmud (2025) Numerical Analysis of Conjugate Mixed Convection Heat Transfer with Internal Heat Generation in a Wavy-Walled Lid-Driven Trapezoidal Cavity. Journal of Advances in Mathematics and Computer Science, 40 (3). pp. 11-34. ISSN 2456-9968

Tuaneh, Godwin Lebari and Deebom, Zorle Dum and Akah, Vincent Mark (2025) Exploring Long-memory Dynamics in Nigerian Commercial Banks' Lending Rates: A Comparative Analysis of ARIMA, ARFIMA, and FIGARCH Models. Asian Journal of Probability and Statistics, 27 (2). pp. 153-168. ISSN 2582-0230

This list was generated on Sat Apr 5 00:12:46 2025 UTC.